椭圆型特征值问题正特征函数 的存在性和唯一性

薛儒英

数学学报 ›› 2002, Vol. 45 ›› Issue (3) : 575-582.

PDF(359 KB)
PDF(359 KB)
数学学报 ›› 2002, Vol. 45 ›› Issue (3) : 575-582. DOI: 10.12386/A2002sxxb0075
论文

椭圆型特征值问题正特征函数 的存在性和唯一性

    薛儒英
作者信息 +

The Existence and Uniqueness of Positive Eigenfunction of some Elliptic Eigenvalue Systems

    Ru Ying XUE
Author information +
文章历史 +

摘要

本文讨论带Dirichlet边值条件的非线性椭圆型特征值问题,给出了正特征函数存在和唯一的充分必要条件.

Abstract

In this paper, the existence and uniqueness of positive eigenfunctions for some quasilinear el1iptic systems are considered. Some necessary and sufficient conditions are obtained.

关键词

唯一性 / 充要条件 / 特征值问题 / 存在性

引用本文

导出引用
薛儒英. 椭圆型特征值问题正特征函数 的存在性和唯一性. 数学学报, 2002, 45(3): 575-582 https://doi.org/10.12386/A2002sxxb0075
Ru Ying XUE. The Existence and Uniqueness of Positive Eigenfunction of some Elliptic Eigenvalue Systems. Acta Mathematica Sinica, Chinese Series, 2002, 45(3): 575-582 https://doi.org/10.12386/A2002sxxb0075
PDF(359 KB)

355

Accesses

0

Citation

Detail

段落导航
相关文章

/